Constructing Identities for Finite Quasi-Groups

Bryant, DE and Oateswilliams, S (1994) Constructing Identities for Finite Quasi-Groups. Communications in Algebra, 22 5: 1783-1795. doi:10.1080/00927879408824935

Author Bryant, DE
Oateswilliams, S
Title Constructing Identities for Finite Quasi-Groups
Journal name Communications in Algebra   Check publisher's open access policy
ISSN 0092-7872
Publication date 1994-01
Sub-type Article (original research)
DOI 10.1080/00927879408824935
Volume 22
Issue 5
Start page 1783
End page 1795
Total pages 13
Language eng
Q-Index Code C1
Q-Index Status Provisional Code
Institutional Status Unknown

Document type: Journal Article
Sub-type: Article (original research)
Collection: ResearcherID Downloads
Version Filter Type
Citation counts: TR Web of Science Citation Count  Cited 1 times in Thomson Reuters Web of Science Article | Citations
Scopus Citation Count Cited 1 times in Scopus Article | Citations
Google Scholar Search Google Scholar
Created: Fri, 17 May 2013, 18:17:11 EST by System User